# SDR UALA2011052502544

- Difficulty date: May 23, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,734 hours, 25,062 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT DOES NOT ILLUMINATE.  GIRT BAR UNATTACHED AND DROPPED AND DAMAGED WHEN DOOR CLOSED.  REPLACED SLIDE PER MM.
